Alert archive / Illinois / Tornado Warnings in 2019

Tornado Warning 10, NWS Chicago, IL

May 27, 2019Lee County, Illinois

NWS Chicago, IL issued this tornado warning at May 27, 2019, 3:40 PM CDT for Lee County, Illinois. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2019, 3:40 PM CDT (20:40 UTC)
Expired
May 27, 2019, 4:15 PM CDT
In force
35 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Lee County, IL

The radar

The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:10 PM CDTTSTM WND DMGSublette, ILTREES AND LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:22 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

520 
WFUS53 KLOT 272040
TORLOT
ILC103-272115-
/O.NEW.KLOT.TO.W.0010.190527T2040Z-190527T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
340 PM CDT Mon May 27 2019

The National Weather Service in Chicago has issued a

* Tornado Warning for...
  Southwestern Lee County in north central Illinois...

* Until 415 PM CDT.
    
* At 339 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Walnut, or 7 miles southwest of Walton, moving
  east at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Amboy around 400 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Sublette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4170 8960 4173 8920 4159 8921 4159 8960
TIME...MOT...LOC 2039Z 259DEG 29KT 4163 8952 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Donofrio
2 follow-up statements
754 
WWUS53 KLOT 272059
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
359 PM CDT Mon May 27 2019

ILC103-272115-
/O.CON.KLOT.TO.W.0010.000000T0000Z-190527T2115Z/
Lee IL-
359 PM CDT Mon May 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR SOUTH
CENTRAL LEE COUNTY...
    
At 358 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Amboy, or near Walton, moving east at 30 mph. 
Rotation has weakened somewhat with this storm, though the 
environment it is in is supportive of tornado development. 

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Lee County, including the following locations...
Sublette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4173 8920 4159 8921 4159 8942 4171 8943
TIME...MOT...LOC 2058Z 259DEG 27KT 4164 8935 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Donofrio
835 
WWUS53 KLOT 272117
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
417 PM CDT Mon May 27 2019

ILC103-272126-
/O.EXP.KLOT.TO.W.0010.000000T0000Z-190527T2115Z/
Lee IL-
417 PM CDT Mon May 27 2019

...THE TORNADO WARNING FOR SOUTH CENTRAL LEE COUNTY HAS EXPIRED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.

A Tornado Watch remains in effect until 900 PM CDT for north central
Illinois.

Remember, a Tornado Warning still remains in effect for areas along 
an east of Sublette in southern Lee and northern La Salle counties. 

LAT...LON 4173 8920 4159 8921 4159 8942 4171 8943
TIME...MOT...LOC 2116Z 259DEG 29KT 4167 8916 

$$

Donofrio

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at May 27, 1:56 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 27, 1:56 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
156 PM CDT Mon May 27 2019

.UPDATE...959 AM CDT

Concerns for Memorial Day parades this morning/early afternoon
revolve around a band of showers across western Illinois. This
activity is weakening a bit as it moves into northeastern
Illinois. Still there is lightning activity even in the more
stratiform looking lighter to moderate rain along the leading edge
of the MUCAPE axis. This axis will pass across north central
Illinois and across the northwestern suburbs of the Chicago area
late morning to around the noon hour, or roughly a Mendota to
Sugar Grove to Deerfield line. Closer to Chicago the area is more
narrowly focused and would be shorter lived, with more isolated to
scattered coverage around a similar time frame. Little coverage
south and east of a Pontiac to Kankakee to Gary line.

Initially rain may be lighter, but brief heavy downpours may
follow. Stay tuned to graphical nowcasts as these approach. Severe
weather is not expected with this activity, and for some areas
precip may not last all that long, but again there will likely be
some occasional lightning.

KMD

&&

.MESOSCALE DISCUSSION...
142 PM CDT

Atmosphere is destabilizing quick in the northward shifting warm
sector. The storm across Kendall county is producing large hail
and strong to damaging winds. The better instability gradient is
along and south of a Montgomery to Calumet Harbor line, so expect
the storm to remain the strongest along Kendall and Will
Counties. Strong rear flank downdraft surge with winds to 60 mph
possible and large hail and this appears to track due east.

The environment overall is supportive of supercells capable of all
hazards.

KMD

&&

.SHORT TERM...
343 AM CDT

Through Tuesday night...

The primary concern for today is of course the evolution
of showers and thunderstorms along with the potential for some to be
strong or severe.  During the overnight hours there was widespread
activity upstream across the Plains in association with a negatively
tilted shortwave working its way up the west side of a broad ridge
stretching from the southeast CONUS into the upper Mississippi
Valley region.

Models are in general agreement in maintaining this same shortwave
and tracking it across the local area during the afternoon as the
axis of the upper ridge slides east.  This would be in the same
timeframe that models show a surface warm front lifting north across
the area.  Southwesterly flow of 50kt aloft would certainly support
sufficient deep layer shear for organized convection, and backing of
surface winds along the warm front under 30+ kt southwesterly flow
at 850mb would contribute to considerable low level helicity,
possibly 200-300 m2/s2 or more. Forecast soundings suggest sfc-based
CAPE values from around 1000 J/kg to over 2000 J/kg depending on
which model is used.

So all the ingredients are potentially present for storms to produce
damaging winds, large hail, and possibly tornadoes during the
afternoon timeframe.  The 06 UTC SPC Day 1 Outlook upgraded the area
to an Enhanced Risk with 30% wind/hail probs for the entire CWA and
a 10% tornado prob for most of our IL counties.  Local thinking is
that the better tornado risk may be focused more south and west of
the Chicago metro area where the warm front appears more likely to
make its way farther north in the most favorable mid-late afternoon
timeframe.

It is also important to note some potential limiting factors for
today's activity.  Despite the likely presence of a warm front
overhead during peak heating while a decent (though not quite
negatively tilted) shortwave moves across, the forecast track of the
surface low would appear to be farther north and west of the local
area compared to our most ideal tornado setup which would have it
crossing closer to DBQ. Then there is the uncertainty regarding any
lingering effects from showers earlier in the day.  In the
best/worse case they may enhance the baroclinicity along the frontal
boundary...or just stabilize things.  And if the shortwave and warm
front don't manage to reach the area around the same time it could
be a less organized evolution.  So for tornado development it is not
necessarily a slam dunk but worrisome enough. And the SPC guidance
for wind and hail also looks reasonable, which itself would
warrant the upgraded risk, though again possibly focused a bit
farther west and south than presently indicated.

Not to be forgotten are the very high PWAT values forecast to be in
place this afternoon.  Even if the severe convection does not
materialize, some locations could see multiple periods of very heavy
rainfall as storms track over the area.  It would not be the first
time a severe threat evolved to a heavy rain event.

Otherwise, as we head into this evening, expect the thunderstorms
to linger for a couple hours before waning. The surface frontal
boundary will likely lift northward towards southern WI during
the evening, which will set up southwesterly surface winds.
However, expect this boundary to shift back southward over the
northern half of the area early Tuesday morning, before it stalls
out over my southern CWA during the afternoon. Northeasterly winds
in the wake of this front will overspread much of northern IL for
the day Tuesday, setting up a cool day, especially for areas
north of I-80 and places near the lake, where highs will only be
in the 60s to around 70. In contrast, however, my southern CWA
looks to remain on the warm side of the surface front for much of
the day. This will set up a sharp contrast in temperatures across
the area as places south of the boundary are likely to warm into
the low to mid 80s.

With the frontal boundary over my southern counties Tuesday
afternoon, any thunderstorm development that does occur during the
day would be most favored in this area. However, given the lack
of any good forcing mechanisms, the chances for afternoon
thunderstorms looks low at this time. However, the chances for
thunderstorms ramp up again Tuesday night in response to the
approach of the main upper low emanating from the southwestern
CONUS. With this nighttime activity there will be a severe threat,
especially for my southwestern CWA in closer proximity to the
surface warm front. However, heavy rain and possibly flash
flooding could become a concern again for much of northern IL.
This possibility will need to be monitored.

Lenning/KJB

&&

.LONG TERM...
343 AM CDT

Wednesday through Sunday...

Until the large upper low sitting to our west manages to shear out
and clear the area, which looks like it could happen sometime on
Friday, Gulf moisture will continue to be funneled into the
Mississippi and Ohio Valley regions around the west side of a
southeastern CONUS surface ridge.

Key factors for local shower and thunderstorm development will
continue to be the placement of a persistent surface boundary
across the area in conjunction with shortwave energy ejecting out
of the trough to our west. Deterministic models of course are not
in great agreement with the handling of these two ingredients. It
may be easiest to try to identify periods where precip chances are
relatively lower. These appear to be late morning Wednesday into
Wednesday afternoon when heights are rising aloft, and then Friday
into the weekend once the upper trough pushes through the area
and the upper flow transitions to a less amplified quasi zonal
pattern. Until then, at least some portion of the forecast area
will see ongoing precip chances.

Lenning

&&

.AVIATION...
For the 18Z TAFs...

The main focus will be timing of thunderstorms through the
evening. A warm front remains to the south of the terminals
resulting in east to southeast winds, with ORD and MDW positioned
near a lake breeze boundary. Thus expect fluctuations between east
and perhaps even due south for the next few hours. A cluster of
showers and thunderstorms continue to move northeast toward
ORD/MDW/DPA and looks to hold together enough to continue TSRA
mention in the TAFS at these sites. Will keep VCTS at MDW as they
may just get skirted to the north but it will be close. Once this
area of SHRA/TSRA passes expect a period of dry weather with
variable VFR cigs.

Attention turns to potential for more significant storms later
this afternoon. A band of rain and embedded thunderstorms is
moving across eastern Iowa at 18z while the aforementioned warm
front is lifting northward toward the local area. Expect an uptick
in coverage of thunderstorms over the next few hours, especially
across NW IL. May need to refine the TSRA timing in the TAFs but
overall have decent confidence at this point. Storms may become
severe. The primary activity should exit the area toward mid
evening and timing will need refinement. Beyond that, winds will
turn to the south this evening the west-southwest tonight. MVFR
cigs are expected and may see a period of IFR toward daybreak
which should improve to MVFR later Tuesday morning.

MDB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, May 27, 12:42 PM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1242 PM CDT Mon May 27 2019

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
281745-
Winnebago-Boone-McHenry-Lake-Ogle-Lee-De Kalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Porter-Newton-Jasper-Benton-
1242 PM CDT Mon May 27 2019 /142 PM EDT Mon May 27 2019/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Elevated Tornado risk.
     Elevated hail risk...up to half dollar size.
     Elevated damaging wind risk...up to 70 mph.
  Elevated Flooding Risk.

DISCUSSION...

No significant changes to the severe weather threat today.
The most likely corridor still appears to be along and southwest of
Chicago where a more unstable airmass will be overlaid with a
northward moving warm front.

The ongoing area of showers and thunderstorms is likely to move across
northern IL through the early afternoon. The main hazards are
occasional lightning and briefly heavy rain, some areas may
see up to one half inch or so in a short time. Additional
thunderstorm development is probable across the area by mid to
late afternoon, generally emanating from an area of upper level
forcing across Iowa. These thunderstorms have the potential to be
severe, with large hail, damaging winds, and some tornadoes. The
primary timing for these severe thunderstorms is looking to be in
the 3 PM to 9 PM timeframe. Coverage of severe weather is still a
bit uncertain.

Very heavy rainfall is also likely to accompany these storms, and
this could result in some localized flash flooding, especially if
multiple storms move over the same areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday...
  Elevated Severe Thunderstorm Risk.
  Elevated Flooding Risk.
Wednesday...
  Limited Severe Thunderstorm Risk.
  Limited Flooding Risk.
  Limited Non Thunderstorm Wind Risk.
Thursday through Sunday...
  Limited Thunderstorm Risk.

DISCUSSION:

Strong to severe storms are possible again Tuesday night. There
will also be a threat of heavy rain and flash flooding
with these storms Tuesday night.

.SPOTTER INFORMATION STATEMENT...

  Spotters will likely be needed across the area late this
  afternoon and early this evening.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the east northeast at 40 to 45 mph.

LMZ740>745-281745-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1242 PM CDT Mon May 27 2019

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Elevated Waterspout Risk.
     Elevated hail risk...up to half dollar size.
     Elevated thunderstorm wind gust risk...up to 55 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday and Wednesday...
  Limited Severe Thunderstorm Risk.
Thursday...
  Limited Thunderstorm Risk.
Saturday...
  Limited Thunderstorm Risk.

WFO LOT

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, May 27, 3:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
305 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             AURORA                  41.76N 88.31W
05/27/2019  M0.88 INCH       KANE               IL   AMATEUR RADIO

&&
Local storm report, May 27, 3:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
309 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             NAPERVILLE              41.77N 88.15W
05/27/2019  M1.50 INCH       DUPAGE             IL   AMATEUR RADIO

            FLOODING 1 FOOT NEAR NAPERVILLE ROAD.

&&
Local storm report, May 27, 3:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
327 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HEAVY RAIN       3 SW MIDWAY AIRPORT     41.75N 87.79W
05/27/2019  M1.73 INCH       COOK               IL   CO-OP OBSERVER

            FELL IN 48 MINUTES. UPDATE TO EARLIER
            REPORT.

&&
Local storm report, May 27, 3:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
330 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             2 ESE LEMONT            41.66N 87.96W
05/27/2019  E1.00 INCH       COOK               IL   PUBLIC

            HAIL OF AT LEAST 1.0IN SIZE, POSSIBLY UP TO
            1.5IN SIZE. TIME ESTIMATED BY RADAR.

0245 PM     TSTM WND DMG     2 ESE LEMONT            41.66N 87.96W
05/27/2019                   COOK               IL   PUBLIC

            TREE UPROOTED, NUMEROUS BRANCHES DOWN IN THE
            AREA MAKING ROADWAYS NEAR IMPASSABLE. TIME
            ESTIMATED BY RADAR.

0145 PM     TSTM WND DMG     1 N YORKVILLE           41.66N 88.45W
05/27/2019                   KENDALL            IL   TRAINED SPOTTER

            6FT DIAMETER TREE UPROOTED. TIME ESTIMATED
            BY RADAR.

&&

WSL
Local storm report, May 27, 3:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
334 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            3 WSW BOLINGBROOK       41.69N 88.13W
05/27/2019                   WILL               IL   TRAINED SPOTTER

            1-2 FEET OF STANDING WATER ON ROADWAYS IN
            VICINITY OF WEBER AND LILY CACHE IN
            BOLINGBROOK.

0215 PM     HAIL             3 WSW BOLINGBROOK       41.69N 88.13W
05/27/2019  M1.00 INCH       WILL               IL   TRAINED SPOTTER

            TIME ESTIMATED BY RADAR.

&&

WSL
Local storm report, May 27, 3:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
340 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HEAVY RAIN       2.8 SSW NAPERVILLE      41.74N 88.17W
05/27/2019  M1.32 INCH       DUPAGE             IL   COCORAHS

            HEAVY DOWNPOUR 2:04 TO 2:20.

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:05 PM CDTRiver Flood AdvisoryLOTLaSalle13 hr
May 26, 8:08 PM CDTRiver Flood WatchLOTKane, Kendall13 hr
May 27, 9:22 AM CDTRiver Flood WarningLOTKane, Kendall21 days
May 27, 9:22 AM CDTRiver Flood WarningLOTLaSalle5 days
May 27, 9:26 AM CDTRiver Flood WatchLOTWinnebago14 min
May 27, 10:02 AM CDTRiver Flood WarningLOTWinnebago14 days
May 27, 10:12 AM CDTRiver Flood WarningLOTWinnebago9 hr
May 27, 10:38 AM CDTRiver Flood WarningLOTOgle9 hr
May 27, 10:48 AM CDTRiver Flood WatchLOTWinnebago9 hr
May 27, 11:33 AM CDTRiver Flood WarningLOTLaSalle5 days
May 27, 11:38 AM CDTRiver Flood AdvisoryLOTGrundy5 days
May 27, 1:10 PM CDTSpecial Weather StatementLOTKendall35 min
May 27, 1:18 PM CDTSevere Thunderstorm WarningLOTDeKalb, Kendall, LaSalle42 min
May 27, 1:43 PM CDTSevere Thunderstorm WarningLOTDuPage, Kane, Kendall, Will62 min
May 27, 1:55 PM CDTSpecial Marine WarningLOT2 hr
May 27, 2:00 PM CDTAreal Flood AdvisoryLOTCook, DuPage, Kane, Kendall, Will2 hr
May 27, 2:07 PM CDTTornado WarningLOTCook, Will38 min
May 27, 2:13 PM CDTSevere Thunderstorm WarningLOTCook62 min
May 27, 2:30 PM CDTTornado WarningLOTOgle45 min
May 27, 2:38 PM CDTFlash Flood WarningLOTCook3 hr
May 27, 2:44 PM CDTSevere Thunderstorm WarningLOTCook61 min
May 27, 3:20 PM CDTSevere Thunderstorm WarningLOTLee40 min
May 27, 4:00 PM CDTSevere Thunderstorm WarningLOTCook, Will45 min
May 27, 4:13 PM CDTTornado WarningLOTLaSalle, Lee32 min
May 27, 4:14 PM CDTTornado WarningLOTCook, Will46 min
May 27, 4:17 PM CDTAreal Flood AdvisoryLOTCook, Will3 hr
May 27, 4:20 PM CDTSpecial Marine WarningLOT115 min
May 27, 4:25 PM CDTSpecial Weather StatementLOTCook, DuPage, Kane50 min
May 27, 4:43 PM CDTAreal Flood AdvisoryLOTDuPage, Kane, Kendall, Will3 hr
May 27, 5:20 PM CDTSpecial Weather StatementLOTWill40 min
May 27, 5:24 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois33 min
May 27, 5:27 PM CDTAreal Flood AdvisoryLOTCook, DuPage, Kane, Kendall, Will3 hr
May 27, 5:32 PM CDTSpecial Weather StatementLOTCook13 min
May 27, 5:42 PM CDTSpecial Weather StatementLOTIroquois48 min
May 27, 6:06 PM CDTSevere Thunderstorm WarningLOTIroquois54 min

Nearby

Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.